Facebook Pixel
EmpowHER Guest


By Anonymous February 9, 2017 - 4:10am
Rate This

I took the morning after pill on the 1st of Feb, I got my period on the 5th and it's lighter than usual. I'm also under a great deal of stress as I'm in the process of moving. Could this be the cause for my light period? Was it period or was it implantation bleeding? Thank you in advance.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!